MAUDE Adverse Event Report: Medline Industries, LP - Namic Namic; PML,48,ADULT,FLL-MLL,PG

Medline Industries, LP - Namic Namic; PML,48,ADULT,FLL-MLL,PG
Catalog Number 90701482
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
Namic
Common Device Name
PML,48,ADULT,FLL-MLL,PG
Manufacturer (Section D)
Medline Industries, LP - Namic
10 glens falls technical pk. d
glens falls NY 12801 -386
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50038275
Report Number3015910259-2026-00155
Device Sequence Number18757223
Product Code DRI
UDI-Device Identifier10193489068337
UDI-Public10193489068337
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90701482
Device Lot Number0000187418
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale